Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 5, NWS Green Bay, WI

July 19, 2010Outagamie County, Wisconsin

NWS Green Bay, WI issued this flash flood warning at Jul 19, 2010, 6:44 PM CDT for Outagamie County, Wisconsin. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2010, 6:44 PM CDT (23:44 UTC)
Expired
Jul 19, 2010, 9:53 PM CDT
In force
3 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
None

County Outagamie County, WI

The radar

The Green Bay radar (KGRB), 24 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 7:25 PM CDTFLASH FLOODAppleton, WIWATER OVER HWY 41 AT LYNDALE DRIVE.
Jul 19, 7:31 PM CDTHEAVY RAIN 1.45Appleton, WIFELL IN 35 MIN.
Jul 19, 7:33 PM CDTFLASH FLOOD2 W Appleton, WIFLOODING WISCONSIN AVE AND BLUEMOUND AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
747 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WGUS53 KGRB 192344
FFWGRB
WIC087-200530-
/O.NEW.KGRB.FF.W.0005.100719T2344Z-100720T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
644 PM CDT MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 1230 AM CDT

* AT 642 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
  IN THE GREENVILLE AREA ASSOCIATED WITH SLOW MOVING THUNDERSTORMS 
  WITH VERY HEAVY RAINFALL.  RAINFALL AMOUNTS OF 1 TO 2 INCHES AN 
  HOUR HAVE BEEN REPORTED WITH THE STORMS THIS AFTERNOON.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  APPLETON AND BLACK CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GREEN
BAY.

&&

LAT...LON 4457 8821 4426 8819 4425 8872 4458 8872

$$

TE
3 follow-up statements
953 
WGUS73 KGRB 200030
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
730 PM CDT MON JUL 19 2010

WIC087-200530-
/O.CON.KGRB.FF.W.0005.000000T0000Z-100720T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OUTAGAMIE WI-
730 PM CDT MON JUL 19 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR OUTAGAMIE COUNTY UNTIL
1230 AM CDT...

AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL EXTENDING FROM APPLETON NORTH 
TO SEYMOUR. A SECONDARY AREA OF THUNDERSTORMS WAS NEAR LEEMAN TO 
BRIARTON AND MOVING SOUTHEAST AT 25 MPH. DOPPLER RADAR RAINFALL 
ESTIMATES OF 2 INCHES PER HOUR HAVE FALLEN WITH THESE STORMS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR.  FLOODING HAS BEEN REPORTED ACROSS HWY 41 AT LYNDALE DRIVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4457 8821 4426 8819 4425 8872 4458 8872

$$

TE
462 
WGUS73 KGRB 200144
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
844 PM CDT MON JUL 19 2010

WIC087-200530-
/O.CON.KGRB.FF.W.0005.000000T0000Z-100720T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OUTAGAMIE WI-
844 PM CDT MON JUL 19 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR OUTAGAMIE COUNTY UNTIL
1230 AM CDT...

AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORMS PRODUCING THE VERY HEAVY RAINFALL HAVE EXITED 
THE NORTHERN PORTION OF THE COUNTY...THOUGH SCATTERED THUNDERSTORMS 
CONTINUE TO MOVE EAST ACROSS THE SOUTHERN PORTION OF THE COUNTY FROM 
HORTON VILL TO KAUKAUNA.  DOPPLER RADAR ESTIMATES OF ONE INCH AN 
HOUR HAS BEEN SEEN WITH THESE SOUTHERN STORMS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
APPLETON AND GREENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH IS POSSIBLE IN THE WARNED 
AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4457 8821 4426 8819 4425 8872 4458 8872

$$

TE
064 
WGUS73 KGRB 200253
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
953 PM CDT MON JUL 19 2010

WIC087-200303-
/O.CAN.KGRB.FF.W.0005.000000T0000Z-100720T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OUTAGAMIE WI-
953 PM CDT MON JUL 19 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR OUTAGAMIE COUNTY IS
CANCELLED...

THE THUNDERSTORMS WITH HEAVY RAINFALL THAT TRIGGERED THE WARNING 
HAVE MOVED OUT OF THE COUNTY.  LIGHT RAIN WILL CONTINUE FOR ANOTHER 
HOUR...THOUGH THE THREAT FOR MORE FLASH FLOODING HAS ENDED. USE 
CAUTION FOR THE REMAINDER OF THE NIGHT AS STREAMS AND CREEKS IN THE 
WARNED AREA STILL MAY REMAIN HIGH. 

LAT...LON 4457 8821 4426 8819 4425 8872 4458 8872

$$

TE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:14 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jul 19, 3:14 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CDT MON JUL 19 2010

.SHORT TERM...THIS AFTERNOON/TONIGHT/TUESDAY.

LATE THIS AFTERNOON...ZONAL FLOW REMAINED IN PLACE ACROSS THE
FORECAST AREA. A SLIGHT TEMPERATURE GRADIENT FORMED DUE TO THIS
MORNING FOG. WITH NO CAPPING INVERSIONS AND A LONG SKINNY CAPE
PROFILES...SOME AFTERNOON THUNDERSTORMS DEVELOPED ALONG THIS
BOUNDARY THAT PRODUCED LOCALLY HEAVY DOWNPOURS. THESE
THUNDERSTORMS FORMED IN AN AREA OF WEAK FLOW AND THEREFORE
REMAINED OVER AREAS FOR SOME TIME. THESE THUNDERSTORMS SHOULD
CONTINUE TO DEVELOP DUE TO THE MODERATE INSTABILITY AND THE
REALIVELY MOIST AIRMASS IN PLACE FOR THE REMAINDER OF THE
AFTERNOON INTO THE EVENING.

TONIGHT...A WK FRONTAL BOUNDARY WL DROP SE THROUGH THE AREA
OVERNIGHT. MOST MODELS KEEP THE MAIN ACTIVITY FURTHER TO THE SOUTH
WITH THE MAIN WARM FRONT...AND THAT SEEMED REASONABLE. KEPT POPS
IN ACROSS THE AREA DUE TO LINGERING INSTABILITY. WITH THE WEAK
SURFACE FLOW AND LINGERING HIGHER DEW POINTS...FOG WILL BE
POSSIBLE IN THE OVERNIGHT HOURS ESPECIALLY ALONG THE LAKESHORE.

TUESDAY...WESTERLY UPR FLOW REMAINS IN PLACE...SO LITTLE CHANGE
TO EXPECTED CONDITIONS. AFTER THE PASSAGE OF THE FRONT...EXPECT
FEWER CLDS IN THE MORNING. BUT AFTN TEMPS SHOULD WARM ENOUGH TO
CAUSE CLOUDS TO INCR AGAIN DURING THE DAY. AFTERNOON
THUNDERSTORMS SHOULD DEVELOP AGAIN AS DEW POINTS REMAIN IN THE MID
60S. WITH ONLY WK FORCING...AGAIN EXPECT ONLY SCT COVERAGE.

.LONG TERM...TUESDAY NIGHT THROUGH THROUGH NEXT MONDAY.

ZONAL UPPER FLOW IS EXPECTED TO CONTINUE OVER THE REGION FOR MOST
OF THE REST OF THE WEEK...MAKING TIMING OF ANY SHORT WAVES A
CHALLENGE. OVER THE WEEKEND A RIDGE IS FORECAST TO AMPLIFY AS IT
MOVES FROM THE WESTERN CONUS TO THE PLAINS. THIS SHOULD BRING
DRIER CONDITIONS FOR MUCH OF THE WEEKEND.

MODELS HAVE TIMING ISSUES IN THE LONG TERM. THERE SEEMS TO BE SOME
AGREEMENT REGARDING QPF ON TUESDAY NIGHT IN THE NORTH AS A SHORT
WAVE PASSES NORTH OF WISCONSIN. HAVE ONLY A SLIGHT CHANCE ACROSS
MOST OF THE CWA BETWEEN 00Z WED AND 06Z WED SINCE CONFIDENCE IN THE
LONG TERM IN GENERAL IS NOT HIGH AND GRIDS ARE BOUNDED BY SLIGHT
CHANCE POPS. ANY SHORT WAVE ENERGY SHOULD PASS RAPIDLY SO HAVE ENDED
POPS AT 06Z WED. THERE COULD BE ANOTHER SHORT WAVE DURING THE DAY
ON WEDNESDAY BUT HAVE OPTED TO LEAVE POPS OUT SINCE TIMING IT
WOULD BE EVEN MORE UNCERTAIN THAT TIMING OF THE TUESDAY NIGHT
SYSTEM AND THERE WERE ONLY SOME SLIGHT CHANCE POPS IN NORTHWEST
WISCONSIN. ANOTHER SHORT WAVE WILL BE HEADED FOR WISCONSIN LATER
IN THE WEEK AS A FRONTAL BOUNDARY PUSHES TO THE NORTH. MODELS
MAINLY HOLD QPF ASSOCIATED WITH THIS OFF UNTIL AFTER 12Z THURSDAY SO
HAVE NO POPS ON WEDNESDAY NIGHT AND CHANCE POPS STARTING ON
THURSDAY DURING THE DAY. THE FRONT WAS FORECAST TO CONTINUE
NORTHWARD ON THURSDAY NIGHT...MOVING INTO THE STATE. THEN A
SURFACE LOW IN SOUTHERN CANADA IS EXPECTED TO DRAG A COLD FRONT
THROUGH WISCONSIN AS IT MOVES EAST. AFTER THAT...A MORE
SIGNIFICANT SHORT WAVE WAS FORECAST TO MOVE THROUGH WISCONSIN. FOR
THESE REASONS POPS IN THE FORECAST THROUGH FRIDAY NIGHT. HAVE ONLY
GONE WITH CHANCE FOR NOW BUT CONSIDERED LIKELY POPS. STILL TIME TO
ASSESS THE SITUATION AND MAKE CHANGES. HAVE NO POPS IN FOR
SATURDAY AFTERNOON THROUGH THE END OF THE FORECAST PERIOD AS A SURFACE
HIGH PRESSURE ENTERS THE REGION AND AN UPPER RIDGE APPROACHES.
&&

.AVIATION...THINK THERE WL BE ENOUGH CLEARING TO ALLOW FG TO
REFORM LATER TNGT. STARTED WITH MVFR FG WITH 18Z TAFS...BUT WL
LIKELY BE HITTING HARDER WITH UPCOMING 00Z ISSUANCE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MARQUIS/JS/MG
Hazardous weather outlook, Jul 19, 3:32 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT MON JUL 19 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
332 PM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STORMS ARE
NOT EXPECTED TO BE SEVERE...BUT THE STRONGEST STORMS WILL PRODUCE
TORRENTIAL RAINS AND POSSIBLY SOME LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THROUGH WEDNESDAY...THE MOST UNSTABLE AIR MASS WILL REMAIN OVER
FAR SOUTHERN AND SOUTHWEST WISCONSIN AND AREAS SOUTHWARD NEAR A
FRONTAL BOUNDARY. ANY STORM WHICH CAN DEVELOP OVER NORTH-CENTRAL
AND NORTHEAST WISCONSIN THROUGH WEDNESDAY IS EXPECTED TO BE BELOW
SEVERE LEVELS DUE TO THE MARGINAL INSTABILITY IN PLACE. THE LATEST
INFORMATION INDICATES THAT THIS FRONTAL BOUNDARY WILL MOVE NORTHWARD
INTO WISCONSIN LATER THIS WEEK. THIS WILL BRING A CHANCE OF
THUNDERSTORMS TO THE AREA FROM THURSDAY THROUGH FRIDAY NIGHT.
THE POTENTIAL FOR SEVERE STORMS LATE IN THE WEEK REMAINS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-202045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
332 PM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE STORMS ARE
NOT EXPECTED TO BE SEVERE...BUT THE STRONGEST STORMS WILL PRODUCE
TORRENTIAL RAINS AND REDUCED VISIBILITIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THROUGH WEDNESDAY...THE MOST UNSTABLE AIR MASS WILL REMAIN OVER
FAR SOUTHERN AND SOUTHWEST WISCONSIN AND AREAS SOUTHWARD NEAR A
FRONTAL BOUNDARY. ANY STORM WHICH CAN DEVELOP OVER THE AREA
THROUGH WEDNESDAY IS EXPECTED TO BE BELOW SEVERE LEVELS DUE TO THE
MARGINAL INSTABILITY IN PLACE. THE LATEST INFORMATION INDICATES
THAT THIS FRONTAL BOUNDARY WILL MOVE NORTHWARD INTO WISCONSIN
LATER THIS WEEK. THIS WILL BRING A CHANCE OF THUNDERSTORMS TO THE
AREA FROM THURSDAY THROUGH FRIDAY NIGHT. THE STORMS LATE IN THE
WEEK MAY PRODUCE CONDITIONS HAZARDOUS TO BOATERS.

JS/MG

In the hours before

Special weather statement, Jul 19, 2:19 PM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
219 PM CDT MON JUL 19 2010

WIZ011>013-192015-
FLORENCE-FOREST-NORTHERN MARINETTE COUNTY-
219 PM CDT MON JUL 19 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL FLORENCE COUNTY...MOVING
SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL...BRIEF WIND GUSTS TO 40 MPH...AND TORRENTIAL
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  DUNBAR...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

SKOWRONSKI
Special weather statement, Jul 19, 3:34 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT MON JUL 19 2010

WIZ011-013-019>021-030-031-073-192130-
FOREST-LANGLADE-MARATHON-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN
OCONTO COUNTY-SHAWANO-SOUTHERN MARINETTE COUNTY-
334 PM CDT MON JUL 19 2010

...SPECIAL WEATHER STATEMENT...

AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DUNBAR TO 10
MILES WEST OF ANTIGO...MOVING SOUTH AT 15 MPH.

PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  CARTER...ANTIGO...AND TOWNSEND

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TE
Special weather statement, Jul 19, 4:16 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
416 PM CDT MON JUL 19 2010

WIZ013-192200-
NORTHERN MARINETTE COUNTY-
416 PM CDT MON JUL 19 2010

...SPECIAL WEATHER STATEMENT...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL MARINETTE COUNTY...MOVING EAST AT
15 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  ATHELSTANE BY 425 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TE
Local storm report, Jul 19, 5:05 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
505 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     FLASH FLOOD      BLACK CREEK             44.46N 88.44W
07/19/2010                   OUTAGAMIE          WI   EMERGENCY MNGR

            4 BLOCKS OF DOWNTOWN BLACK CREEK FLOODED. 30 BASEMENTS
            FLOODED. HWY 54 CLOSED WITH 4 FT OF WATER OVER ROAD.

&&

TERIE
Special weather statement, Jul 19, 5:30 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT MON JUL 19 2010

WIZ013-020-021-031-036>038-045-048-073-074-192330-
MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO
COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN
OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO-
530 PM CDT MON JUL 19 2010

...SPECIAL WEATHER STATEMENT...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROAD AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 70
MILES NORTHEAST OF SHAWANO...TO 22 MILES NORTH OF SHAWANO...TO 5
MILES NORTH OF SHAWANO...TO 12 MILES SOUTHWEST OF WAUTOMA...MOVING
EAST AT 25 MPH.

PEA SIZE HAIL...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WAUPACA...SHAWANO...MANAWA...CLINTONVILLE...
  BREED...WAUTOMA...SHAWANO LAKE...MCALLISTER...
  CRIVITZ...WHITE LAKE...AND SURING...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

AK
Special weather statement, Jul 19, 6:43 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT MON JUL 19 2010

WIZ013-020-021-031-038-039-048-049-073-074-200045-
BROWN-CALUMET-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO
COUNTY-OUTAGAMIE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO
COUNTY-WINNEBAGO-
643 PM CDT MON JUL 19 2010

...STRONG THUNDERSTORMS MOVING THROUGH EASTERN WISCONSIN...

AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
ATHELSTANE...TO 47 MILES NORTH OF APPLETON...TO 10 MILES SOUTHWEST
OF OSHKOSH...MOVING SOUTHEAST AT 15 MPH.

PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WAUSAUKEE...UNDERHILL...CECIL...NAVARINO...
  GREENVILLE...CRIVITZ...GILLETT...BONDUEL...
  WITTMAN FIELD...AND PULCIFER...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 12:18 PM CDTAreal Flood AdvisoryGRBOutagamie2 hr

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.